MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. HALO ONE 70CM X 5F X 035; GUDING SHEATH

CLEARSTREAM TECHNOLOGIES LTD. HALO ONE 70CM X 5F X 035; GUDING SHEATH
Model Number HLO57035
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of sample is pending.The investigation of the reported event is currently underway.(expiry date: 03/2022).
 
Event or Problem Description
It was reported that prior to the procedure the guidewire was being loaded on to the guiding sheath, the guiding sheath was found allegedly contaminated with a milky substance.There was no reported patient contact.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records were reviewed and there was nothing found to indicate there was a manufacturing related cause for this event.Per the complaint history review, this is the first complaint reported for this product/lot number combination.Investigation summary: one sample was returned for evaluation and was confirmed as being a halo one device.The result of the investigation is confirmed for the reported contamination issue.There was evidence of white fibres on the distal side of the sheath.The source of the white fibres contamination was likely due from transfer by the hcp.It was reported that the hcp induced "more forceful rubbing, thread-like structures emerged on the sheath".There was no evidence of milky substance present on the sheath.Blood was observed on the dilator and the sheath.The sheath was undamaged.The root cause for the reported contamination issue could not be determined based upon the available information received from the field communications and device evaluation.Labeling review: instruction for use for the halo one thin-walled guiding sheath was reviewed and the following sections are applicable: precautions: 5.The pouch should be inspected prior to opening to ensure the sterile barrier is not compromised.The device should be carefully removed and placed in the sterile field.The entire procedure from skin puncture or incision to sheath withdrawal must be carried out aseptically.6.Carefully inspect the sheath prior to use to verify that the sheath has not been damaged during shipment and that its size, shape and condition are suitable for the procedure for which it is to be used.Do not use if product damage is evident.H10: d4 (expiry date: 03/2022).H11: h6 (method, results and conclusion) h11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that prior to the procedure the guidewire was being loaded on to the guiding sheath, the guiding sheath was found allegedly contaminated with a milky substance.There was no patient contact.

Brand Name
HALO ONE 70CM X 5F X 035
Common Device Name
GUDING SHEATH
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI  N A
MDR Report Key10653385
Report Number9616666-2020-20001
Device Sequence Number2743610
Product Code DYB
UDI-Device Identifier00801741161933
UDI-Public(01)00801741161933
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K192313
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHLO57035
Device Catalogue NumberHLO57035
Device Lot NumberCMER0172
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2020
Initial Date Received by Manufacturer 09/10/2020
Supplement Date Received by Manufacturer12/15/2020
Initial Report FDA Received Date10/08/2020
Supplement Report FDA Received Date12/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;